# SDR DALA2016081906110

- Difficulty date: June 14, 2014
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING LIGHTNING STRIKE DAMAGE AT STA 368, STR 25L.  INSTALLED TEMP REPAIR AT STA 368, STR 25L, REF SRM53-04-2, PARA 1.  AREA WAS REPAIRED IAW SRM 53-04-2, FIG 2.
